# SDR AALA202410306641

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 19,116 hours, 5,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND IN-SEAT EMERGENCY LIGHT AT 16ABC TO BE INOPERATIVE. FOUND FAILED CRIMP AT 7260VC 8-A. INSTALLED NEW PINS AND CANNON PLUG.
